Contac Dual Relief

£5.35

SKU: 0151323 Category:

Contac Dual Relief contain the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg to provide relief form the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion.

Click the ‘More info’ button above for more details